# SDR HNAA2012082400927

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 42,960 hours, 49,463 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11DF SIDEWALL EMERGENCY LIGHT HAS 1 BULB INOPERATIVE.  R & R BULB WITH NEW.  OPS CHECKED GOOD.
